# SDR SIMA200613603

- Difficulty date: May 15, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Noisy
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGA - FLT 4843 - CREW REPORTED A NOISE IN THE NOSE GEAR DOORS WITH NO COCKPIT INDICATION.  REMOVED AND REPLACED LEFT NOSE LANDING GEAR DOOR ACTUATOR.  (M)
